# SDR EVGR20150820

- Difficulty date: August 14, 2015
- Submitted: August 20, 2015
- Operation: General aviation
- Aircraft: N8YL
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11171
- Aircraft time: 544 hours
- Engine: Lyc IO540AE1A5
- Engine time: 544 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: ES10382585
- Condition: Debonded
- Location: Magneto
- Part time: 34 hours
- Component: Magneto
- Component part number: 10600646201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE WAS A ROUGH MAGNETO DROP DURING RUN-UP.  TROUBLESHOOTING REVEALED A LARGE MAXIMUM POINT GAP AND CORRESPONDING ERRONEOUS E-GAP.  CLOSER EXAMINATION REVEALED THE TUNGSTEN CONTACT BECAME UNATTACHED FROM THE RIVET ON THE FRAME SIDE OF THE CONTACT ASSEMBLY.  THE REMAINS OF THE TUNGSTEN CONTACT WERE FOUND INSIDE THE HOUSING OR FELL OUT WHEN THE MAGNETO WAS DISASSEMBLED.
